# SDR VNAA20250524001

- Difficulty date: April 2, 2025
- Submitted: May 24, 2025
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10119
- Aircraft time: 36,662 hours, 47,418 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAILS BTW FS379.00 TO FS669.40 (3E/A).  EVALUATED,RH SIDE SEAT RAILS BTW FS379.00 TO FS669.40 (3E/A) ARE OUT OFF LIMITS PER CRJ-700 SRM 53-21-49-101-001-A01 AND SRM 53-31-49-101-001-A01 AND REPLACED PER CRJ-700 AMM 53-00-49.
